# SDR DALA2025112008483

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,735 hours, 32,668 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE O2 MASK MIC INOPERATIVE.   R & R CAPT SIDE O2 MASK STORAGE BOX PER A 319 AMM 35-12. (7961120).
